Table of Contents
ISRN Discrete Mathematics
Volume 2012, Article ID 347430, 11 pages
Research Article

Spider Covers and Their Applications

1Dipartimento di Informatica, Università di Salerno, 84084 Fisciano, Italy
2Research and Development, Apptus Technologies AB, Ideon, 223 70 Lund, Sweden

Received 27 September 2012; Accepted 19 October 2012

Academic Editors: G. Hahn and W. F. Klostermeyer

Copyright © 2012 Filomena De Santis et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Filomena De Santis, Luisa Gargano, Mikael Hammar, Alberto Negro, and Ugo Vaccaro, “Spider Covers and Their Applications,” ISRN Discrete Mathematics, vol. 2012, Article ID 347430, 11 pages, 2012.